|*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions. |
I am sorry to hear that things are hard at the moment. I will be thinking of
you tomorrow(Tuesday). There are mediciations that the doctor my be able to
give your mother that will help with the nausea, the runs and the other
problems. What is happening with the pain if you reduce the meds. It will
take sometime to adjust to the morphine. Is she on morphine? Ask about if
there are any other meds that will help with the pain that will not make her
I hope that this week will be a little better.
I will be in Sydney from today and will be back online on Friday night.
My thoughts are with you and your mum. Good luck.
Reply to this message | Return to Main Message List